# SDR KBM2004F00203

- Difficulty date: June 13, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Aircraft time: 4,532 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 0500847
- Part serial: 2019
- Condition: Inoperative
- Location: A/C Blower
- Part time: 20 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOT BLOWING COLD AIR, 7 IN BLOWER MOTOR, REMOVED AND REPLACED.
